On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces

Irwin Kra State University of New York at Stony Brook, USA

TBD mathscidoc:1701.331586

Acta Mathematica, 146, (1), 231-270, 1980.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ]
@inproceedings{irwin1980on,
  title={On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces},
  author={Irwin Kra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254130079295},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={231-270},
  year={1980},
}
Irwin Kra. On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces. 1980. Vol. 146. In Acta Mathematica. pp.231-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254130079295.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved